# SDR C2XA01IA252

- Difficulty date: May 26, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N15713
- Make and model: Emb EMB-120ER
- Aircraft serial: 120114
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPE
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 3034, DURING PREFLIGHT INSPECTION, THE CREW REPORTED SEVERAL EMERGENCY EXIT LIGHTS TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT BULBS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
